# SDR CA960717003

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3210 · Main Landing Gear
- Part: Handle
- Condition: Fouling
- Location: Rt Wheel Well
- Component: Dhav
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) STARBOARD MAIN GEAR DID NOT LOCK UP. INSPECTION REVEALED THAT HANDPUMP HANDLE WAS FOULING GEAR IN RH NACELLE. BRACKETS TO HOLD HANDLE IN NACELLE WERE REMOVED BY COMPANY AND IT WILL BE KEPT ONBOARD ONLY.
